# SDR IXX2008F00003

- Difficulty date: July 1, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 2 ENGINE FIRE WARNING AND BELL INTERMITTENT FOR 1-2 SECONDS.  THE CREW RAN CHECK LIST AND SHUT DOWN NR (2) ENGINE.  THE FIRE BELL STOPPED AFTER FIRE HANDLE WAS MOVED TO FULL FWD POSITION.  THE FIRE BOTTLES WERE NOT DISCHARGED.  THE CREW LANDED WITHOUT INCIDENT.  C/A: IN WORK.  (K)
